Posted by: steve | 2010-06-11


I am in my 50’ s and used to suffer from high blood pressure. I was on prexum and other tablets that caused ED. I lost a lot of weight and got my blood pressure to normal (130/85). Doc said I can stop BP tablets, but suggest I remain on 5mg Amloc and 2,5 mg Ziak

When I started BP meds I also started ED. Erections were always very hard, but would loose it when penetrating. Doc put me on Viagra which has sorted out the problem.

Although on a very low BP medication I still have ED problems on 50% of occasions if not taking Viagra.

The erection is always very hard before penetration but normally goes soft suddenly about 10 to 30 seconds after penetration in one of the following situations :

a) I become aware that I must maintain an erection, and this causes a sort of performance anxiety. As I think about it I loose it.
b) I suddenly notice there is very little stimulating feeling. The wifes virgina seems normal tightness, but suddenly feels like there is nothing pressing on me.
c) On rare occasions I suddenly feel very light headed, and feel like I want to passout.

The erection is lost due to one of the above reasons –  not a combination of them that I am aware of..

Masturbation or hand stimulation by the wife has caused no problems, and remains hard until ejaculation.

Although Viagra is very effective, it is very expensive and requires planning about an hour before the deed.

Doc – 

a) Is there possibly one thing wrong, or a combination of factors ?

b) What are possible causes ?

c) Can you suggest what I can do to remedy the situation ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Refer to my question on your second post.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.